# SDR SIMA200936202

- Difficulty date: December 23, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 13,164 hours, 11,632 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: TSS44S30
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2738 DURING CRUISE THE CREW REPORTED, RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT FAULT IAW EMB-FIM 36-20-00-810-801-A.  INSPECTED ALL DUCT LINE’S JOINT OF THE LEFT AIR BLEED SYSTEM IAW AMM 36-11-09.  REMOVED AND REPLACED CLAMPS AT THE LEFT FUEL TEMPERATURE CONTROL VALVE IAW AMM 21-60-01.  THE OPERATIONAL TEST WAS GOOD.  NO FURTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
